I have been experiencing a swimmy feeling in my head and kind of walk unbalanced. It happens in the morning and before bedtime. My blood pressure is normal and blood work seems fine. I do have a minimal leaky aortic valve regurgitating. I go for another scan in two weeks to see if it progressed from last years test. It is an eerie feeling. I play softball and tennis almost everyday and I am fine. Could it be my b/p meds? I have been taking them for years...Thanks for any help you can give me.......Jack
I am like Jack above.... I got sick last May and have the swimmy feeling in my head and its more so when I walk. What is causing this? They gave me motion sickness medicine but it makes it worse. Does anyone know what it is and what causes it and how to correct it? Thanks, Ela
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.